|BETTER BUT WITH SIDE EFFECTS (2)||40%|
[BETTER BUT WITH SIDE EFFECTS] Thank you earthclinic for the wonderful website! On here I've found the cure for so many health problems from sore throat to eczema. I am now writing because I've started using VCO three weeks ago and I am loving it. The reason why I wanted to try it is because I think I have mouth candida. For the first two weeks I felt a huge difference in my mouth. It felt cleaner, fresher and that horrible white coat completely disappear!!
A few days ago I started to have an unpleasant taste in my mouth. I can't be sure if it is the metalic taste that some people describe but I can assure you that it is not nice. My tongue is not as pink as it was when I started taking VCO but not as bad as before I started taking it. My question is: Could the bad taste in my mouth be a symptom of candida die off or is it just that the oil worked in the the first two weeks and is not working anymore? Thanks very much
Replied by Francisca
Michelbach-le-bas, Alsace, France